See Alike in...

Alike App

Browser

Shadowfiretears

766d

hello I am mainly concerned about my B12 deficiency....I'm getting B12 shots but I get slightly dizzy and sometimes nauseous also my vision has bright white spots sometimes and my eyes will focus on and out fast for like 5-30 seconds....I'm worried.....

    • Debastating

      766d

      Is your doctor administering these shots? If so I would express these issues to them and ask if they can lower the dosage. Be firm!

      • Shadowfiretears

        764d

        @Debastating yes my Dr is I went two months without the shot tho because no one called to remind me and I kept forgetting I just got a shot three days ago so I'm waiting to see if anything else happens

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion